Top
20
Doctor insights on: Irritation At Injection Site

Share
1

1
Does hyaluronidase cause any swelling or redness at the injection site?

Does hyaluronidase cause any swelling or redness at the injection site?

Possibly: Any injection can cause swelling and redness, as there is a puncture to the skin and can cause inflammation or infection.

See 1 more doctor answer
2

2
I used levinox and now I have a mass/lump at the injection site. What does this mean and what should I do?

I used levinox and now I have a mass/lump at the injection site. What does this mean and what should I do?

Is that lovenox (enoxaparin)?: It is a blood thinner given as subcutaneous injection. Sometimes in doing so, it can go deeper than subq or can hit a blood vessel and cause a hematoma (organized clot). It may or may not resolve, most do. Show it to your doctor and find out. Good luck.

3

3
How can you treat pain at an intramuscular injection site?

How can you treat pain at an intramuscular injection site?

Ice 15 minutes /day: Keep site clean and dry, and apply ice as above, pain med with anti-inflammatory activity (ibuprofen, naproxen) should take care of it. The complications of an im injections are worrisome, so may need checking with the doc. Is an abscess forming; is a cellulitis (infection in surrounding skin tissue)'starting. As with any other problem, c doc if persisted, become red and hot and painful.

4

4
My baby got her 18mo shots 2days ago and is still red and hot at injection site is that normal?

My baby got her 18mo shots 2days ago and is still red and hot at injection site is that normal?

Yes: It's unfortunate but a normal reaction. It should diminish fairly quickly with no long-lasting effects.

See 1 more doctor answer
5

5
Best treatment for an IV injection miss? Lump under injection site.

See below: Hot compress for 10-15 minutes 4-5 times per day. This will increase blood flow to the area and help to absorb what is under the skin.

6

6
To get rid of stress induced or irritation induced acene what within products should I look for?

To get rid of stress induced or irritation induced acene what within products should I look for?

Benzoyl peroxide: There are several over-the-counter acne treatments that have been shown to be effective. Creams containing benzoyl peroxide are helpful. Soaps containing salicylic acid can also be used to clean the skin, but sometimes are quite drying. If acne does not clear up with over-the-counter products, a person should see his primary care doctor for a full evaluation, or dermatologist for a skin exam.

7

7
Child has injection site reactions on enbrel and vomits after getting shot even with Zofran (ondansetron) what would be a good alternative drug for JRA?

Child has injection site reactions on enbrel and vomits after getting shot even with Zofran (ondansetron) what would be a good alternative drug for JRA?

Other biologic.: The details of your child's history and past treatments are unknown, of course, but one could consider an alternative biologic. Each one is designed differently than others. I urge to set up a follow up with your child's pediatric rheumatologist to discuss further. Good luck and hope they feel better.

8

8
Is brazillian wax or shaving better if I'm prone to ingrown hairs and prefer to keep the area bare? How do I best prevent irritation?

Is brazillian wax or shaving better if I'm prone to ingrown hairs and prefer to keep the area bare? How do I best prevent irritation?

Shave.: In general waxing tends to create more ingrown hairs, because you're pulling the hairs out by their roots. Shave, but use a single-blade or electric razor, not the fancy multi-blade models. You won't get as close a shave, but that's the idea; ingrown hairs occur when hair shafts are shaved below the skin line, allowing them to grow inward instead of back out of the skin.

10

10
My grandmother died of liver cancer and I've experienced jaundice due to hepatitis A and medications. Does liver irritation is related to genetics?

My grandmother died of liver cancer and I've experienced jaundice due to hepatitis A and medications. Does liver irritation is related to genetics?

Can be: There are a number of genetic diseases that can cause liver problems. However, it seems your problems were due to hepatitis A and certain medications. Both of these can cause jaundice in patients who don't have any genetic liver disease. The majority of patients with liver cancer develop the cancer in the setting of liver cirrhosis.

11

11
If the hard site of injection remain for one month, no irritation then can I expect it to dissolve after some months.

If the hard site of injection remain for one month, no irritation then can I expect it to dissolve after some months.

Eventually: Yes....depending upon what was injected... some "vehicles" (the solution in which the injected substance is dissolved) lasts longer. In rare instances a "sterile abscess" may form. This was particularly associated with the old DPT vaccine years ago) and this may last well over a month! Hope this helps! Dr Z

12

12
Why whenever I receive an IM injection of Diclofenac, I keep having pain near the injection site?

Why whenever I receive an IM injection of Diclofenac, I keep having pain near the injection site?

Pain at injection: The medication liquid may cause local irritation. You can ask your doctor to add a small amount of lidocaine along with the IM injection to help with the pain. Good luck

See 1 more doctor answer
13

13
Does juvederm migrate? I've heard that juvederm can move from the injection site if you're not careful. Is that true? .

Does juvederm migrate? I've heard that juvederm can move from the injection site if you're not careful. Is that true? .

Not Far.: Juvederm can move a bit from the injection site, but not far. If you put pressure on the area you can displace it to the sides a bit and smooth it out (this can be helpful if you have lumps or bumps afterward). It does not move to other areas of the face or body because of connective tissues under the skin. Http://www. Omahacosmeticsurgery. Com/non-surgical-procedures/injectables/

See 6 more doctor answers
15

15
I had a tetanus shot yesterday afternoon and am still having pain at injection site?

I had a tetanus shot yesterday afternoon and am still having pain at injection site?

Normal: If there is a lot of swelling, redness spreading from the site, or pus draining, see your doctor asap.

See 1 more doctor answer
16

16
I received a steriod injection 2 weeks ago. Since then, I have been in intermittent pain and have severe swelling at injection site. What is wrong?

Have it checked: Could be an infection locally, or a fluid collection (the medicine carrier was not properly absorbed), or possibly a local reaction. All should be evaluated by a dr.

17

17
How soon should swelling and pain at injection site go away?

Within 10 days: Otherwise see physician that gave you the injection. Msek prior answer for more comments about im injections.

19

19
Following donation of blood, is it ok to put ice on the injection site?

Following donation of blood, is it ok to put ice on the injection site?

Not directly: Ice on skin does not work well, but can put cool compress on area if having discomfort. Can also use the non-aspirin pain reliever you usually use if needed. Should improve rapidly and be gone in few days. If persisting, call donation center for further advice.

20

20
My baby got her 18mo shots 2days ago and is still red and hot at injection site is that normal?

Yes: It's unfortunate but a normal reaction. It should diminish fairly quickly with no long-lasting effects.

See 1 more doctor answer